# SDR IXXA9800095

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1744
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON AFT PRESSURE BULKHEAD LOWER SUPPORT FITTING AT FUSELAGE STATION 1744, LONGERON 36.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION A NEW FITTING IN ACCORDANCE WITH DOUGLAS STRUCTUAL MAINTENANCE MANUAL 53-1-0, 51-1-20 AND 51-3-0.
